I am sorry that you are not feeling well. You can become depressed when lowering your antidepressant med. This something to talk to your doctor about. If it was helping you from being depressed when you were on the full dose you may be having re-bound depression. It depends on how long you feel that you can tolerate the blues as you taper the Zoloft. Each person is different as to how long it will last.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have very bad depression that gives me migranes. I am taking zoloft but I am still depressed. the?
Posted 12 Feb 2010 • 2 answers
How can you tell if you feel depressed for no reason or feel depressed because of a real life issue?
Posted 4 Jul 2011 • 2 answers
Posted 28 Oct 2015 • 2 answers
Posted 20 Feb 2016 • 1 answer
Posted 17 days ago • 2 answers